# SDR VNAA2020102011118

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 14,582 hours, 13,419 cycles
- Engine: Ge CF348C5
- Engine time: 27,142 hours, 20,587 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning Message
- Condition: False Activation
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN DUE TO HIGH OIL TEMPERATURE.  AIR RETURN TO CLT FOR RT ENGINE OIL HIGH TEMPERATURE.  REMOVED AND REPLACED DCU 1, IAW CRJ 900 AMM 31-41-04-000/400-801.  OPERATIONS CHECKED GOOD.  PERFORMED OPERATIONS CHECK OF DCU 1, IAW CRJ 900 AMM 31-41-04-000/400-801, OPERATIONS CHECKS GOOD.  RAN ENGINE AT IDLE FOR 30 MINS WITH OIL TEMP STABLE AT 77 DEGREES AT 24 MINS TO 30 MINS.  NO FAULTS OR DEFECTS NOTED AT THIS TIME.  OIL TEMP WITHIN LIMITS, PER CRJ 900 AMM 71-00-00-866-801-A02.
